Kroger® Health Extra Strength Acetaminophen Fast Relief 500 mg Perspective: front
Hover to Zoom

Kroger® Health Extra Strength Acetaminophen Fast Relief 500 mg

225 ctUPC: 0004126002192
Low Stock
Purchase Options
Located in AISLE 26
$11.49

Product Details

Kroger Health for extra strength acetaminophen. Compare to the active ingredient in tylenol extra strength rapid release gels.

  • Pain reliever
  • Fever reducer